Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 67, NWS Amarillo, TX

May 16, 2021Carson County, Potter County, Randall County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 16, 2021, 6:33 PM CDT for Carson County, Potter County, Randall County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2021, 6:33 PM CDT (23:33 UTC)
Expired
May 16, 2021, 7:17 PM CDT
In force
44 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carson County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 9 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 3:43 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.6 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2021-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2021-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1470 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

158 
WUUS54 KAMA 162333
SVRAMA
TXC065-375-381-170030-
/O.NEW.KAMA.SV.W.0067.210516T2333Z-210517T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
633 PM CDT Sun May 16 2021

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Randall County in the Panhandle of Texas...
  Southwestern Carson County in the Panhandle of Texas...
  Southeastern Potter County in the Panhandle of Texas...

* Until 730 PM CDT.

* At 633 PM CDT, a severe thunderstorm was located 7 miles northwest
  of Washburn, or 9 miles east of Amarillo, moving northeast at 15
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Trained weather spotters.

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           Hail damage to vehicles is expected. Hail may accumulate 
           on roadways causing hazardous travel.

* Locations impacted include...
  Amarillo and Pantex. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3526 10180 3543 10149 3524 10132 3518 10155
      3518 10162 3516 10162 3514 10171
TIME...MOT...LOC 2333Z 239DEG 15KT 3522 10169 

HAIL...1.00IN
WIND...60MPH
 
$$

Rutt
3 follow-up statements
568 
WWUS54 KAMA 162347
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
647 PM CDT Sun May 16 2021

TXC381-162356-
/O.CAN.KAMA.SV.W.0067.000000T0000Z-210517T0030Z/
Randall TX-
647 PM CDT Sun May 16 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RANDALL COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

LAT...LON 3528 10176 3543 10149 3524 10132 3518 10154
      3518 10166
TIME...MOT...LOC 2346Z 239DEG 15KT 3525 10163 

$$

TXC065-375-170030-
/O.CON.KAMA.SV.W.0067.000000T0000Z-210517T0030Z/
Carson TX-Potter TX-
647 PM CDT Sun May 16 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN CARSON AND SOUTHEASTERN POTTER COUNTIES...

At 646 PM CDT, a severe thunderstorm was located 5 miles northwest of
Washburn, or 12 miles east of Amarillo, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected.

Locations impacted include...
Amarillo and Pantex. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3528 10176 3543 10149 3524 10132 3518 10154
      3518 10166
TIME...MOT...LOC 2346Z 239DEG 15KT 3525 10163 

HAIL...1.00IN
WIND...60MPH
 
$$

Rutt
278 
WWUS54 KAMA 170003
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
703 PM CDT Sun May 16 2021

TXC065-375-170030-
/O.CON.KAMA.SV.W.0067.000000T0000Z-210517T0030Z/
Carson TX-Potter TX-
703 PM CDT Sun May 16 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN CARSON AND SOUTHEASTERN POTTER COUNTIES...

At 703 PM CDT, a severe thunderstorm was located 7 miles north of
Washburn, or 13 miles west of Panhandle, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected.

Locations impacted include...
Pantex.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3530 10168 3543 10149 3530 10137 3521 10161
TIME...MOT...LOC 0003Z 239DEG 12KT 3528 10160 

HAIL...1.00IN
WIND...60MPH
 
$$

Rutt
127 
WWUS54 KAMA 170017
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
717 PM CDT Sun May 16 2021

TXC065-375-170027-
/O.CAN.KAMA.SV.W.0067.000000T0000Z-210517T0030Z/
Carson TX-Potter TX-
717 PM CDT Sun May 16 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CARSON AND
SOUTHEASTERN POTTER COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

LAT...LON 3530 10168 3543 10149 3530 10137 3521 10161
TIME...MOT...LOC 0012Z 239DEG 15KT 3531 10154 

$$

Rutt

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 2:58 PM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, May 16, 2:58 PM CDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
258 PM CDT Sun May 16 2021

.MESOSCALE UPDATE...
...Severe weather expected today...

* Synoptic Overview: Moist west to southwest flow ahead of an
  upper level trough along with a dryline setup in eastern NM will
  be the main driver for todays severe storms across the
  Panhandles.

* Mesoscale: A slow progressing upper level trough, along with a
  surface low in easter NM, and recent rain will help keep the low
  levels very moist today. Dewpoints are in the upper 50s to lower
  60s in Panhandles. Agitated cu fields already showing up in the
  western Panhandles, suggesting that convection is already trying
  to take place. Cap almost broken as 19Z AMA sounding shows very
  little ML CIN. We have decent instability and even some lift as
  subtle perturbations are expected to move through this evening.
  We are lacking upper level jet support across the Panhandles to
  keep storms well organized.

* Threats: ML CAPE values 1000-2000 J/kg can be expected with
  these storms. We do have decent low level shear and helicity
  values that could result in slightly better hail growth (2.00"),
  and can't rule out a tornado to be spun up as well. Storms may
  very well become outflow dominate due the lack of upper level
  support. And DCAPE values 1000-1500 J/kg would support wind
  gusts up to 70 mph. This will also cause them to propagate
  slowly east and thus the heavy rain cores of the storms could
  linger over certain areas for longer durations. This will lead
  to an increase flooding threat that needs to be noted. Areas
  that have received decent amounts of recent rain, will be even
  more prone to this flood threat.

* Timing & Location: The western and central Panhandles will be in
  the concern for hail up to 2.00" and 70 mph winds, with the
  eastern Panhandles hail threat slightly lower. Storms expected
  to move into the western Panhandles from 3-4 PM and progress
  eastward, where they will eventually start to line out around
  the Guymon to Amarillo line area, and that should be around 7 PM
  this evening. The hail threat will begin to decrease thereafter.
  That being said the increased low level jet around 6-10 PM
  could enhance the low level spin factor and possibly allow for a
  brief tornado to spin up. Storms will still be strong to severe
  as they become more outflow dominate across the eastern
  Panhandles late this evening and into tonight. There could be
  some redeveloping overnight convection across the central and
  southern Panhandles tonight, but storms are only expected to be
  strong.

* Summary: Severe Weather is likely again this evening. While all
  hazards can't be ruled out, we are focused on the wind and
  possibly significant hail threat. The tornado threat is very
  low, but not impossible to occur, and will likely be best around
  6-10 PM. Areas that have already received decent rain amounts
  should be on the lookout for possible flooding issues if
  prolonged rain occurs again tonight.

Weber

&&

.SHORT TERM...Monday and Monday Night...
Severe Weather is expected again across the entire Panhandles,
with all hazards in play. Upper level trough will approach the
four corners region and begin to take a negative tilt, with a
shortwave out of the southwest ejected across the Panhandles.
Meanwhile, surface low will set up again in eastern NM with a
sharp dryline, angled from NE NM down to Lubbock, TX, and
dewpoints in the 60s east of the dryline with pretty good easterly
flow. ML CAPE values just east of the dryline look to be between
2000-3000 J/kg, and thus there will be plenty of instability. The
closer proximity of the upper level trough will also aid in strong
winds aloft across the southern Panhandles. So with high
dewpoints east of the dryline, ample shear aloft, and decent low
level helicity values, it appears favorable for all hazards. In
collaboration with SPC, the hail and wind threat has been
increased to 30 percent with the southern Panhandles hatched for
greater than 2" hail. Areas in the central and northern Panhandles
don't quite have as good upper level support, but that doesn't
remove them from the severe weather threat. The tornado threat has
been increased to 5 percent from Amarillo east as this is likely
the area between 4 and 7 pm that storms could develop and have all
the ingredients needed for tornadoes. After 7 pm, expect that
threat to decrease as the upper level winds will shift out of
southeast, instead of southwest, and decent backing will occur
aloft. This could cause issue with the storms holding together.

In general, all areas are expected to see storms, with a decent
chance for severe weather. However, the best favored area will be
to the south and southeast Panhandles. Keep in mind with the past
several days of rainfall across the area, that any continued
rain will likely increase the flood threat. One last thing to
note is, while most models don't suggest this, there's a small
chance that the surface low tracks east into the southwest
Panhandles before convection occurs. This would bring in much
drier air and shut down any severe weather threat. However, this
same area could be in a pretty favorable position for severe
weather if the dryline holds to eastern NM, as we suspect. So
Deaf Smith and Oldham County may be in that all or nothing area,
that's contingent on the progression of the dryline.

Weber

&&

.LONG TERM...Tuesday through Saturday...

An active weather pattern of persistent precipitation chances
will continue through much of the long term forecast period.

Starting on Tuesday, latest 16/12Z model and numerical data shows the
main H500 low moves east across the CO/NM border throughout the
day. As it does so, large scale H500-300 UL divergence will take
place across the Panhandles region with a second jet streak
developing across central Oklahoma as light and variable H500 flow
encompasses the southeast CONUS. In-conjunction with afternoon lee
troughing and sfc based dryline tightening, strong to severe
thunderstorms once again will be possible. Mid range model data is
not in an accord on where exactly the dryline will set up with
model outputs ranging from west to east across the Panhandles.
Highest probs will be across the central and eastern Panhandles
where also more time for the environment to recover will take
place. Low level theta-e advection will also be ramping up across
the eastern Panhandles which will assist in lowering LCL and
aiding in the MUCAPE of 1000-2000 J/kg. Shear will increase going
further into Tuesday night as a LLJ develops, but enough shear
during the afternoon hours, with near orthogonal flow to the
dryline will suffice for supercells with all hazards potentially
in play. Some factors to watch that may hinder thunderstorm
development could be recovery time from previous day of
thunderstorms along with a prolonged cap that may hinder surface
based convection. Tuesday would be one to watch closely.

Latest 16/12Z model and numerical guidance is hinting at some
agreement Wednesday through Saturday. Latest guidance continues
to build a large domain anti-cyclonic feature across the southeast
CONUS and Ohio Valley. In-conjunction, a very notable upper level
low pressure becomes cut off from the northern jet and drifts
into the Great Basin by Saturday. As a result, the aforementioned
upper level low pressure will open into a wave and slowly move
north into the central Plains before getting absorbed back into
the northern stream jet. As a result, continued rounds of showers
and storms are possible for the Panhandles as Gulf of Mexico
moisture transport streams north into portions of the central
Plains. Some factors this far out is difficult to pinpoint if
storms could be strong or severe at this time, but will update
accordingly as we get closer with time. Temperatures throughout
the long term forecast period will be at to above average.

Meccariello

&&

.AVIATION...18Z TAFS...
VFR conditions likely for the next 6 hours with minimal impacts to
the terminals before 00z. There is a chance that storms pop up
near or around the terminals before 00z, but will note with
Amendments if that looks to be so. After 00z there's a good chance
all terminals will be impacted by storms for at least a 2-4 hour
period as slow moving storms are expected. Possible 2nd round of
storms behind the main line overnight tonight covered with PROB30s
at KAMA and KDHT. After storms clear, the TAF sites should go
quiet again but convection expected again after 18z Monday at all
TAF sites. Expect greater thunderstorm detail in the 00z TAFs
(0-6z timeframe) as we will have a better idea of TSRA timing.
Winds will generally be out of the south and east approx 10kts for
the TAF period.

Weber

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                56  79  54  77  54 /  90  20  50  40  20
Beaver OK                  57  77  54  76  55 /  90  50  70  60  50
Boise City OK              50  73  49  71  48 /  90  50  70  60  30
Borger TX                  59  82  57  80  57 /  90  20  60  50  30
Boys Ranch TX              55  81  52  79  53 /  90  40  50  40  20
Canyon TX                  55  81  52  78  53 /  90  20  40  40  20
Clarendon TX               58  78  57  76  57 /  90  30  50  50  30
Dalhart TX                 50  76  47  74  48 /  90  50  60  50  30
Guymon OK                  55  76  52  76  53 /  90  50  70  50  40
Hereford TX                54  82  52  80  52 /  90  30  30  40  20
Lipscomb TX                57  78  56  76  56 /  90  40  70  60  50
Pampa TX                   57  78  55  75  56 /  90  30  60  50  30
Shamrock TX                58  79  57  76  57 /  90  40  70  60  40
Wellington TX              59  81  59  77  58 /  90  40  60  60  40

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

89/89/29/89
Hazardous weather outlook, May 16, 3:52 PM CDT, 2 hours 41 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Amarillo TX
352 PM CDT Sun May 16 2021

OKZ001>003-TXZ001>020-317-170900-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
352 PM CDT Sun May 16 2021

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

A Severe Thunderstorm Watch is in effect through 11 PM CDT for the
Texas Panhandle except Lipscomb County and Oklahoma Panhandle
except Beaver County. The strongest storms could be severe and be
capable of producing hail up to 2 inches in diameter and 70 mph
wind gusts. Heavy rainfall due to slow storm motions could bring
localized flooding. In addition, a tornado cannot be ruled out
though the threat is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms may develop across portions of the Texas and
Oklahoma Panhandles Monday through Saturday. Thunderstorms may
reach severe levels, especially on Monday. Large to very large
hail and damaging winds are the mains threats. There is also a
tornado threat late Monday afternoon into early Monday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested through 11 PM CDT this evening.
Spotter activation may be needed Monday and Tuesday.

Bieda

In the hours before

Local storm report, May 16, 6:12 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
612 PM CDT SUN MAY 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             2 NE CANYON             35.00N 101.89W
05/16/2021  M1.00 INCH       RANDALL            TX   PUBLIC

            REPORT RECEIVED VIA TWITTER.

&&

BIEDA
Local storm report, May 16, 6:15 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
615 PM CDT SUN MAY 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             4 ENE CANYON            35.00N 101.86W
05/16/2021  M2.00 INCH       RANDALL            TX   TRAINED SPOTTER

            TWO INCH TO 2.25 INCH HAIL REPORTED ALONG TX
            HIGHWAY 217.

&&

BIEDA
Local storm report, May 16, 6:18 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
618 PM CDT SUN MAY 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             1 N CANYON              34.99N 101.92W
05/16/2021  M1.00 INCH       RANDALL            TX   PUBLIC

            REPORT RECEIVED VIA TWITTER.

&&

BIEDA
Local storm report, May 16, 6:20 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
620 PM CDT SUN MAY 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             8 NE SIMMS              35.10N 102.55W
05/16/2021  E0.75 INCH       DEAF SMITH         TX   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&

BIEDA
Local storm report, May 16, 6:32 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
632 PM CDT SUN MAY 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             7 ENE AMARILLO          35.24N 101.71W
05/16/2021  M1.00 INCH       POTTER             TX   OFFICIAL NWS OBS

&&

BIEDA
Local storm report, May 16, 6:33 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
633 PM CDT SUN MAY 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             3 E CANYON              34.98N 101.87W
05/16/2021  M1.50 INCH       RANDALL            TX   NWS EMPLOYEE

            QUARTER TO PING PONG BALL SIZE HAIL
            REPORTED.

&&

BIEDA

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:40 PM CDTSevere Thunderstorm WarningAMADallam, Hartley20 min
May 15, 9:09 PM CDTSpecial Weather StatementAMASherman36 min
May 15, 9:22 PM CDTSevere Thunderstorm WarningAMAMoore, Sherman23 min
May 15, 9:27 PM CDTSpecial Weather StatementAMAPotter33 min
May 15, 9:32 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall28 min
May 15, 9:49 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Sherman16 min
May 15, 9:59 PM CDTSevere Thunderstorm WarningAMAHansford28 min
May 15, 10:14 PM CDTSpecial Weather StatementAMARandall31 min
May 15, 10:36 PM CDTSpecial Weather StatementAMAArmstrong24 min
May 15, 11:11 PM CDTSpecial Weather StatementAMAPotter64 min
May 15, 11:32 PM CDTSpecial Weather StatementAMAOchiltree58 min
May 15, 11:47 PM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
May 16, 4:25 PM CDTSpecial Weather StatementAMAPotter35 min
May 16, 4:34 PM CDTSevere Thunderstorm WarningAMAMoore, Potter56 min
May 16, 4:37 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall68 min
May 16, 4:46 PM CDTSevere Thunderstorm WarningAMAPotter, Randall59 min
May 16, 5:22 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham53 min
May 16, 5:45 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall60 min
May 16, 5:57 PM CDTSevere Thunderstorm WarningAMACarson, Moore, Potter63 min
May 16, 6:12 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham63 min
May 16, 6:41 PM CDTSevere Thunderstorm WarningAMAArmstrong, Randall64 min
May 16, 6:48 PM CDTAreal Flood AdvisoryAMADeaf Smith, Randall3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.